On some cases of bifurcations of a system of differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1987), pp. 85-86
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1987_5_a14,
author = {M. T. Ter\"ehin},
title = {On some cases of bifurcations of a~system of differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {85--86},
year = {1987},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1987_5_a14/}
}
M. T. Terëhin. On some cases of bifurcations of a system of differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1987), pp. 85-86. http://geodesic.mathdoc.fr/item/IVM_1987_5_a14/